Normal form of the metric for a class of Riemannian manifolds with ends. (English) Zbl 1306.53009

The existence of geodesic normal coordinates at infinity is established on manifolds with ends. Based on this, decay properties related to the metric are derived.


53B20 Local Riemannian geometry
58J60 Relations of PDEs with special manifold structures (Riemannian, Finsler, etc.)
53C21 Methods of global Riemannian geometry, including PDE methods; curvature restrictions
Full Text: arXiv Euclid


[1] J.-M. Bouclet: Absence of eigenvalue at the bottom of the continuous spectrum on asymptotically hyperbolic manifolds , Ann. Global Anal. Geom. 44 (2013), 115-136. · Zbl 1286.58019
[2] N. Burq: Lower bounds for shape resonances widths of long range Schrödinger operators , Amer. J. Math. 124 (2002), 677-735. · Zbl 1013.35019
[3] F. Cardoso and G. Vodev: High frequency resolvent estimates and energy decay of solutions to the wave equation , Canad. Math. Bull. 47 (2004), 504-514. · Zbl 1087.58018
[4] F. Cardoso and G. Vodev: Uniform estimates of the resolvent of the Laplace-Beltrami operator on infinite volume Riemannian manifolds , II, Ann. Henri Poincaré 3 (2002), 673-691. · Zbl 1021.58016
[5] G.M. Constantine and T.H. Savits: A multivariate Faà di Bruno formula with applications , Trans. Amer. Math. Soc. 348 (1996), 503-520. · Zbl 0846.05003
[6] S. Gallot, D. Hulin and J. Lafontaine: Riemannian Geometry, third edition, Universitext, Springer, Berlin, 2004.
[7] M.S. Joshi and A. Sá Barreto: Recovering asymptotics of metrics from fixed energy scattering data , Invent. Math. 137 (1999), 127-143. · Zbl 0953.58025
[8] M.S. Joshi and A. Sá Barreto: Inverse scattering on asymptotically hyperbolic manifolds , Acta Math. 184 (2000), 41-86. · Zbl 1142.58309
[9] H. Kumura: The radial curvature of an end that makes eigenvalues vanish in the essential spectrum , I, Math. Ann. 346 (2010), 795-828. · Zbl 1188.53031
[10] R.B. Melrose: Geometric Scattering Theory, Stanford Lectures, Cambridge Univ. Press, Cambridge, 1995.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.